U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

My vagina is really itchy and im taking an antibiotic cefaclor. is this an allergic reaction?

1 doctor answer2 doctors weighed in
Dr. James Mirabile
Gynecology 33 years experience
Yeast infection: The antibiotic could possibly be causing the normal, protective bacteria in the vagina to be overcome which could cause yeast to develop. It is not uncommon to prescribe an anti-yeast medicine to patients when they are exposed to antibiotics in order to prevent the overgrowth and symptoms (itching) from yeast.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 12, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.